Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extensions of minimal flows on manifolds
HTML articles powered by AMS MathViewer

by William Perrizo PDF
Proc. Amer. Math. Soc. 59 (1976), 383-388 Request permission

Abstract:

Group extensions of vector field flows for which the orbit closure map forms a fiber bundle are constructed for the case of minimal flows on compact manifolds and compact Lie groups. Conditions for which minimal nontoral extensions exist are studied.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 58G99, 57D25
  • Retrieve articles in all journals with MSC: 54H20, 58G99, 57D25
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 383-388
  • MSC: Primary 54H20; Secondary 58G99, 57D25
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0425933-8
  • MathSciNet review: 0425933